On geometric properties of functors of positive-homogenous and semiadditive functionals

  • L. I. Karchevs’ka Львів, нац. ун-т ім. I. Франка


We investigate the functor $OH$ of positive-homogenous functionals and the functor $OS$ of semiadditive functionals. We prove that $OH(X)$ is an absolute retract if and only if $X$ is an open-generated compactum, and $OS(X)$ is an absolute retract if and only if $X$ is an opengenerated compactum of weight $≤ ω_1$. We investigate the softness of mappings of multiplication of monads generated by these functors.
How to Cite
Karchevs’ka, L. I. “On Geometric Properties of Functors of Positive-Homogenous and Semiadditive Functionals”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 10, Oct. 2010, pp. 1351–1359, https://umj.imath.kiev.ua/index.php/umj/article/view/2959.
Research articles